MathSciNet Relay Station
MathSciNet bibliographic data
MR685635 (84c:15019) 15A24 (05A15)
Straubing, Howard A combinatorial proof of the Cayley-Hamilton theorem. Discrete Math. 43 (1983), no. 2-3, 273–279.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement